Alert archive / Oklahoma / Tornado Warnings in 2022

Tornado Warning 59, NWS Norman, OK

November 4, 2022Bryan County, Oklahoma

NWS Norman, OK issued this tornado warning at Nov 4, 2022, 2:38 PM CDT for Bryan County, Oklahoma. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 4, 2022, 2:38 PM CDT (19:38 UTC)
Expired
Nov 4, 2022, 3:15 PM CDT
In force
37 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Bryan County, OK

The radar

The Dallas/Ft Worth radar (KFWS), 179 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 31, 10:35 PM CSTSevere Thunderstorm WatchSPC353 days
Nov 4, 1:02 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.6 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2022-11-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 399 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2022-11-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 235 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
399 J/kg
Mixed-layer CIN
-223 J/kg
Mixed-layer LCL
637 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
235 m²/s²
0-3 km storm-relative helicity
272 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

361 
WFUS54 KOUN 041938
TOROUN
OKC013-042015-
/O.NEW.KOUN.TO.W.0059.221104T1938Z-221104T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
238 PM CDT Fri Nov 4 2022

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Central Bryan County in southeastern Oklahoma...

* Until 315 PM CDT.
    
* At 238 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 4 miles northeast of Kemp, moving northeast at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Bokchito, Achille, Bennington, Kemp, Blue, Utica, Albany and Wade. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3384 9607 3385 9610 3383 9611 3384 9615
      3381 9616 3381 9618 3380 9617 3376 9626
      3377 9629 3373 9632 3381 9643 3414 9614
      3399 9594 3394 9594 3392 9592
TIME...MOT...LOC 1938Z 227DEG 36KT 3382 9630 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Mahale
3 follow-up statements
702 
WWUS54 KOUN 041947
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
247 PM CDT Fri Nov 4 2022

OKC013-042015-
/O.CON.KOUN.TO.W.0059.000000T0000Z-221104T2015Z/
Bryan OK-
247 PM CDT Fri Nov 4 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR CENTRAL
BRYAN COUNTY...
    
At 247 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Utica, moving northeast at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Bokchito, Bennington, Utica, Blue and Albany. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3383 9627 3392 9633 3414 9614 3399 9594
      3394 9594
TIME...MOT...LOC 1947Z 225DEG 36KT 3389 9622 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Mahale
330 
WWUS54 KOUN 041957
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
257 PM CDT Fri Nov 4 2022

OKC013-042015-
/O.CON.KOUN.TO.W.0059.000000T0000Z-221104T2015Z/
Bryan OK-
257 PM CDT Fri Nov 4 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
NORTHEASTERN BRYAN COUNTY...
    
At 257 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Bokchito, moving northeast at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Bokchito, Bennington and Blue. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3390 9617 3400 9626 3414 9614 3399 9594
TIME...MOT...LOC 1957Z 224DEG 36KT 3398 9614 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Mahale
034 
WWUS54 KOUN 042004
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
304 PM CDT Fri Nov 4 2022

OKC013-042015-
/O.CON.KOUN.TO.W.0059.000000T0000Z-221104T2015Z/
Bryan OK-
304 PM CDT Fri Nov 4 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR NORTH
CENTRAL BRYAN COUNTY...
    
At 304 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Bennington, moving northeast at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Bokchito and Bennington. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3396 9610 3402 9619 3412 9611 3407 9604
      3401 9597
TIME...MOT...LOC 2004Z 227DEG 36KT 3403 9607 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Mahale

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Nov 4, 2:30 PM CDT, 8 minutes earlier.

Area forecast discussion, Nov 4, 2:30 PM CDT, 8 minutes before
Area Forecast Discussion
National Weather Service Norman OK
230 PM CDT Fri Nov 4 2022

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(This evening through Saturday)
Issued at 228 PM CDT Fri Nov 4 2022

The cold front responsible for today's active weather will be
exiting our forecast area this evening, bringing the chance for
severe weather further to the south and east. Behind it, an Arctic
airmass is in place with temperatures already in the low 40s per
regional observations. Lingering showers will be likeliest in a
developing deformation band in northwest and north Oklahoma shortly
after sunset. The upper-level low will be directly stacked over this
band, and with very cold air aloft most mesoscale models indicate
that some of the precipitation will fall as snow. With a warm ground
and marginal surface temperatures (near or perhaps even a smidge
above freezing), accumulations are not expected. Rain and snow
should taper off as the deformation band pivots out of the area
after midnight.

Meister

&&

.LONG TERM...
(Saturday night through next Thursday)
Issued at 228 PM CDT Fri Nov 4 2022

Conditions will clear tomorrow with rapid height rises following the
passage of the trough. Because of the strength of the cold front,
highs will likely  remain in the lower 60s. However, as a ridge
builds back in to our east over the weekend and into early next
week, temperatures will once more warm to above normal on the
strength of return southerly flow. By Monday, 60s dewpoints will
have returned to at least our southern CWA. Given the anomalously
strong moisture and a trough once more digging into the west coast,
storm chances will exist from Monday evening through Tuesday
evening. Another chance for rain will exist Thursday across much of
the area. The forecast will be refined further as confidence
increases.

Meister

&&

.AVIATION...
(18Z TAFS)
Issued at 1233 PM CDT Fri Nov 4 2022

Showers and thunderstorms along a cold front will continue to
impact aviation weather this afternoon. The front is currently
from SWO to OUN to SPS and continuing southeastward. Storms have
developed behind it, with conditions frequently dropping into
MVFR/IFR. Gusty northwest winds and low ceilings can be expected
for several hours behind the front, with clearing occurring from
west to east overnight.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  35  61  47  71 /  10   0   0   0
Hobart OK         33  63  44  71 /   0   0   0   0
Wichita Falls TX  38  69  51  79 /   0   0   0   0
Gage OK           29  66  37  67 /  50   0   0   0
Ponca City OK     34  62  43  68 /  40   0   0   0
Durant OK         40  63  48  75 /  30   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

SHORT TERM...04
LONG TERM....04
AVIATION...04
Hazardous weather outlook, Nov 4, 3:01 AM CDT, 11 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
301 AM CDT Fri Nov 4 2022

OKZ004>048-050>052-TXZ083>090-050815-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
301 AM CDT Fri Nov 4 2022

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
Scattered thunderstorms across far northwest Oklahoma early this
morning are expected to spread eastward over the region today.

The greatest severe weather risk will be across southeast
Oklahoma, where tornadoes, damaging wind gusts, and large hail are
possible during the afternoon and evening hours. This area of
greatest concern will be near and east of Ardmore, Ada, and
Holdenville.

Farther to the north and west, strong to severe thunderstorms may
develop along a cold front and dryline as they move from west to
east this morning into the afternoon. The primary hazards will be
damaging wind gusts and large hail with a low tornado risk.

Thunderstorms should end from west to east Friday afternoon
through the evening hours.

.Fire Weather...
Brief, elevated fire weather conditions are possible across
western north Texas this afternoon.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

.Thunderstorms...
The next chance for thunderstorms will be Monday into Tuesday,
mainly across southeast and central Oklahoma. Organized severe
storms are not expected.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

Mahale

In the hours before

Special weather statement, Nov 4, 2:04 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Norman OK
204 PM CDT Fri Nov 4 2022

TXZ086-088-089-041930-
Wichita TX-Archer TX-Baylor TX-
204 PM CDT Fri Nov 4 2022

...A strong thunderstorm will impact portions of northwestern Archer,
southeastern Wichita and southeastern Baylor Counties through 230 PM
CDT...

At 204 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles north of Megargel, moving northeast at 50 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Wichita Falls, Iowa Park, Holliday, Megargel, Sheppard AFB, Dundee,
Mankins, Westover, Lake Kickapoo, Lakeside City and Pleasant Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3348 9911 3407 9865 3394 9842 3387 9842
      3340 9886 3340 9891
TIME...MOT...LOC 1904Z 219DEG 42KT 3353 9891

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

Zwink
Local storm report, Nov 4, 2:05 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
205 PM CDT FRI NOV 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 PM     TSTM WND DMG     2 SW CALERA             33.91N 96.46W
11/04/2022                   BRYAN              OK   EMERGENCY MNGR

            MOBILE HOMES DAMAGED AROUND PLATTER AND
            CALERA.

&&

MDU
Special weather statement, Nov 4, 2:09 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Norman OK
209 PM CDT Fri Nov 4 2022

OKZ023-038-044-041945-
Cotton OK-Caddo OK-Comanche OK-
209 PM CDT Fri Nov 4 2022

...A strong thunderstorm will impact portions of central Comanche,
southern Caddo and northwestern Cotton Counties through 245 PM CDT...

At 209 PM CDT, Doppler radar was tracking a strong thunderstorm near
Faxon, moving northeast at 55 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Lawton, Elgin, Geronimo, Fletcher, Sterling, Chattanooga, Faxon,
southeastern Lake Ellsworth and eastern Fort Sill.

This includes Interstate 44 between mile markers 23 and 62.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3443 9866 3444 9866 3490 9829 3476 9809
      3469 9809 3468 9810 3468 9814 3464 9814
      3432 9850
TIME...MOT...LOC 1909Z 218DEG 47KT 3444 9854

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

Zwink
Local storm report, Nov 4, 2:12 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
212 PM CDT FRI NOV 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     1 N CALERA              33.95N 96.43W
11/04/2022                   BRYAN              OK   EMERGENCY MNGR

            TREES AND POWERLINES DOWN AT CALERA HIGH
            SCHOOL. TIME ESTIMATED VIA RADAR.

&&

MDU
Local storm report, Nov 4, 2:26 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
226 PM CDT FRI NOV 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             ARCHER CITY             33.59N 98.63W
11/04/2022  M1.00 INCH       ARCHER             TX   TRAINED SPOTTER

&&

MDU
Special weather statement, Nov 4, 2:33 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Norman OK
233 PM CDT Fri Nov 4 2022

OKZ052-042000-
Bryan OK-
233 PM CDT Fri Nov 4 2022

...A strong thunderstorm will impact portions of central Bryan County
through 300 PM CDT...

At 233 PM CDT, Doppler radar was tracking a strong thunderstorm near
Achille, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Durant, Caddo, Bokchito, Achille, Bennington, Kemp, Armstrong,
Hendrix, Blue, Utica, Albany and Calera.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3377 9628 3377 9629 3374 9631 3370 9636
      3372 9637 3375 9641 3378 9643 3378 9648
      3416 9633 3416 9627 3404 9595
TIME...MOT...LOC 1933Z 208DEG 41KT 3384 9637

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Mahale

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 4, 2:40 AM CDTSpecial Weather StatementOUNHarper35 min
Nov 4, 3:18 AM CDTSevere Thunderstorm WarningOUNHarper27 min
Nov 4, 3:54 AM CDTSpecial Weather StatementOUNHarper21 min
Nov 4, 4:10 AM CDTSpecial Weather StatementOUNHarper20 min
Nov 4, 4:26 AM CDTSpecial Weather StatementOUNHarper34 min
Nov 4, 4:56 AM CDTSpecial Weather StatementOUNHarper19 min
Nov 4, 5:23 AM CDTSpecial Weather StatementOUNHarper37 min
Nov 4, 6:22 AM CDTSpecial Weather StatementOUNWoodward38 min
Nov 4, 6:52 AM CDTSpecial Weather StatementOUNHarmon23 min
Nov 4, 6:56 AM CDTSevere Thunderstorm WarningOUNGreer, Harmon38 min
Nov 4, 7:25 AM CDTSpecial Weather StatementOUNBeckham35 min
Nov 4, 7:47 AM CDTSpecial Weather StatementOUNCuster28 min
Nov 4, 7:52 AM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Washita53 min
Nov 4, 8:09 AM CDTSpecial Weather StatementOUNMajor36 min
Nov 4, 8:14 AM CDTSpecial Weather StatementOUNGarfield31 min
Nov 4, 8:21 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major39 min
Nov 4, 8:46 AM CDTSpecial Weather StatementOUNMajor29 min
Nov 4, 8:52 AM CDTSpecial Weather StatementOUNKay38 min
Nov 4, 9:01 AM CDTSpecial Weather StatementOUNGrant29 min
Nov 4, 9:15 AM CDTSpecial Weather StatementOUNAlfalfa, Garfield, Grant, Major45 min
Nov 4, 9:59 AM CDTSpecial Weather StatementOUNGrant31 min
Nov 4, 10:16 AM CDTSpecial Weather StatementOUNMajor44 min
Nov 4, 10:41 AM CDTSpecial Weather StatementOUNWashita34 min
Nov 4, 11:35 AM CDTSpecial Weather StatementOUNGrant25 min
Nov 4, 11:36 AM CDTSpecial Weather StatementOUNJackson24 min
Nov 4, 11:52 AM CDTSevere Thunderstorm WarningOUNJackson23 min
Nov 4, 12:16 PM CDTSpecial Weather StatementOUNKiowa29 min
Nov 4, 12:22 PM CDTSpecial Weather StatementOUNAlfalfa, Grant53 min
Nov 4, 12:39 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer, Kiowa, Washita20 min
Nov 4, 12:55 PM CDTSpecial Weather StatementOUNMarshall35 min
Nov 4, 1:08 PM CDTTornado WarningOUNBryan52 min
Nov 4, 1:10 PM CDTSpecial Weather StatementOUNTillman35 min
Nov 4, 1:16 PM CDTSpecial Weather StatementOUNBlaine29 min
Nov 4, 1:21 PM CDTSevere Thunderstorm WarningOUNComanche, Tillman39 min
Nov 4, 1:34 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman41 min
Nov 4, 1:40 PM CDTTornado WarningOUNAtoka, Bryan50 min
Nov 4, 1:42 PM CDTSpecial Weather StatementOUNGarfield33 min
Nov 4, 2:05 PM CDTAreal Flood AdvisoryOUNAtoka, Bryan3 hr
Nov 4, 2:09 PM CDTSpecial Weather StatementOUNComanche36 min
Nov 4, 2:14 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNAtoka46 min
Nov 4, 2:20 PM CDTTornado WarningOUNAtoka25 min
Nov 4, 2:33 PM CDTSpecial Weather StatementOUNBryan27 min
Nov 4, 2:54 PM CDTSevere Thunderstorm WarningOUNJefferson, Stephens20 min
Nov 4, 3:03 PM CDTTornado WarningOUNAtoka, Bryan27 min
Nov 4, 3:34 PM CDTFlash Flood WarningOUNAtoka, Bryan, Johnston, Marshall5 hr
Nov 4, 3:36 PM CDTSpecial Weather StatementOUNMarshall24 min
Nov 4, 3:42 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Love, Marshall, Murray48 min
Nov 4, 3:50 PM CDTAreal Flood AdvisoryOUNAtoka, Coal, Johnston, Marshall, Pontotoc3 hr
Nov 4, 4:01 PM CDTSevere Thunderstorm WarningOUNBryan44 min
Nov 4, 4:06 PM CDTFlash Flood WarningOUNAtoka, Coal, Hughes, Johnston, Pontotoc4 hr
Nov 4, 4:48 PM CDTSpecial Weather StatementOUNCoal, Hughes27 min

Nearby

Tornado Warnings in Oklahoma, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.